American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Zhiyuan Li and Zhiyu Tian. Integral Hodge classes on fourfolds fibered by quadric bundles. Proc. Amer. Math. Soc. 144 (2016) 3333-3345.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Litt. Symmetric powers do not stabilize. Proc. Amer. Math. Soc. 142 (2014) 4079-4094. MR 3266979.
Abstract, references, and article information   
View Article: PDF

[3] I. Bauer. Bloch's conjecture for Inoue surfaces with $p_g=0$, $K^2 = 7$. Proc. Amer. Math. Soc. 142 (2014) 3335-3342.
Abstract, references, and article information   
View Article: PDF

[4] James D. Lewis. Arithmetic normal functions and filtrations on Chow groups. Proc. Amer. Math. Soc. 140 (2012) 2663-2670.
Abstract, references, and article information   
View Article: PDF

[5] Wenchuan Hu. Algebraic cycles of a fixed degree. Proc. Amer. Math. Soc. 138 (2010) 2365-2373. MR 2607865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. Kucharz. Submanifolds of real algebraic varieties. Proc. Amer. Math. Soc. 136 (2008) 55-60. MR 2350388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrzej Weber. A morphism of intersection homology induced by an algebraic map . Proc. Amer. Math. Soc. 127 (1999) 3513-3516. MR 1628444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. V. Catalisano, N. V. Trung and G. Valla. A sharp bound for the regularity index of fat points in general position . Proc. Amer. Math. Soc. 118 (1993) 717-724. MR 1146859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Bochnak and W. Kucharz. Complex cycles on real algebraic models of a smooth manifold . Proc. Amer. Math. Soc. 114 (1992) 1097-1104. MR 1093594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard G. Swan. Zero cycles on quadric hypersurfaces . Proc. Amer. Math. Soc. 107 (1989) 43-46. MR 979219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia